MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 PROX REAMING GUIDE DIA 12 MM; EXTREMITY INSTRUMENTS : PIN GUIDES

DEPUY FRANCE SAS - 3003895575 PROX REAMING GUIDE DIA 12 MM; EXTREMITY INSTRUMENTS : PIN GUIDES
Catalog Number 230774012
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Not Applicable (3189)
Date of Event 04/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that prox reaming guide (b)(4) stuck in humerus.Holder (b)(4) would not remove guide.Doctor did a osteotome which allowed guide to be removed.After osteotome, holder was reattached to guide for removal.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PROX REAMING GUIDE DIA 12 MM
Common Device Name
EXTREMITY INSTRUMENTS : PIN GUIDES
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7525158
Report Number1818910-2018-59930
Device Sequence Number1224826
Product Code LXH
UDI-Device Identifier10603295116165
UDI-Public10603295116165
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230774012
Initial Date Received by Manufacturer 04/20/2018
Supplement Date Received by Manufacturer11/12/2018
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR